Title: A short proof of the length formula of Hoskin and Deligne
Authors: Debremaeker, Raymond ×
Van Lierde, VĂ©ronique #
Issue Date: 2002
Publisher: Birkhauser verlag ag
Series Title: Archiv der mathematik vol:78 issue:5 pages:369-371
Abstract: We give a particularly short and elementary proof of the length formula of Hoskin and Deligne, Unlike Johnston and Verma (Math. Proc. Cambridge Philos. Soc. 111, 423-432 (1992)), we don't first prove a formula for the multiplicity of a complete m-primary ideal of a two-dimensional regular local ring (R, m).
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science